International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 4, Pages 823-825
Almost-continuous path connected spaces
1Department of Mathematics, Louisiana State University at Alexandria, Alexandria 71402, Louisiana, USA
2Department of Mathematics, The University of Arkansas at Fayetteville, Fayetteville 72701, Arkansas, USA
Received 31 October 1980
Copyright © 1981 Larry L. Herrington and Paul E. Long. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
M. K. Singal and Asha Rani Singal have defined an almost-continuous
function to be one in which for each and each regular-open set containing , there exists an open containing such that . A space may now be defined to be almost-continuous path connected if for each there exists an almost-continuous such that and An investigation of these spaces is made culminating in a theorem showing when the
almost-continuous path connected components coincide with the usual components of .